MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Silastic® Foley Catheter; Latex Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bard® Silastic® Foley Catheter; Latex Foley Catheter
Catalog Number 33620
Medical Device Problem Codes Collapse (1099); Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that both of their robotic-assisted laparoscopic prostatectomy patients from (b)(6) 2026 and (b)(6) 2026 had now presented with foley catheter malfunctions.The patient from (b)(6) 2026 came to the emergency department on (b)(6) 2026 reported several hours without urine output through the catheter and overflow incontinence around it.In the emergency department, the catheter could be forward flushed but not aspirated.When they attempted to change the catheter and deflated the balloon, urine began flowing, but aspiration was still not possible.After removed the catheter, they confirmed the balloon was intact, though it was very difficult to deflate and the balloon port collapsed, complicating deflation.With slow, steady traction on the syringe, they was eventually able to completely deflate it and replace the catheter.The second patient, from (b)(6) 2026, presented to the clinic on (b)(6) 2026 with the same complaint their catheter also flushed easily but could not aspirate.Replacement was similarly difficult due to resistance during balloon deflation, though deflation was ultimately achievable.After removal, the catheter flushed well but still did not aspirate until after the balloon was fully deflated.Unfortunately, they performed another prostatectomy on (b)(6) 2026 using a catheter likely from the same batch, so we hope this patient does not experience similar dysfunction.Please work on obtaining a new catheter supply, ideally before our next prostatectomy scheduled for thursday, (b)(6) 2026.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard® Silastic® Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24512842
Report Number1018233-2026-01495
Device Sequence Number21360975
Product Code EZL
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33620
Device Lot NumberNGJZ0362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown